MathSciNet Relay Station
MathSciNet bibliographic data
MR1469403 (99k:34129) 34G10 (47D06 47N20)
deLaubenfels, R.; Wang, S. Spectral conditions guaranteeing a nontrivial solution of the abstract Cauchy problem. Proc. Amer. Math. Soc. 126 (1998), no. 11, 3271–3278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement